# SDR DLM88030350

- Difficulty date: April 10, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 44,138 hours, 36,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130285
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEARINGS IN THE THRUST REVERSER VALVE ACTUATING MECHANISM DETERIORATED ALLOWING THE P-DOME INSULATION BLANKET GUARD TO WEAR INTO THE P-DOME SKIN. ADDITIONALY, A SCREW ON THE VALVE CAM FOLLOWER CRANK ASSY WORE THROUGH THE P-DOME SKIN AND FWD DOUBLER. THE DAMMAGE IS AT Z=-23 AND RBL 35 ON THE STA 1338 P-DOME BULKHEAD. TWO DOUBLERS WERE INSTALLED ON THE FWD SIDE OF THE P-DOME PER ER/A 420372-14 TO REPAIR THE DAMAGE.
